Opuscula Mathematica

Opuscula Math.
 27
, no. 2
 (), 205-220
Opuscula Mathematica

The use of integral information in the solution of a two-point boundary value problem


Abstract. We study the worst-case \(\varepsilon\)-complexity of a two-point boundary value problem \(u^{\prime\prime}(x)=f(x)u(x)\), \(x \in [0,T]\), \(u(0)=c\), \(u^{\prime}(T)=0\), where \(c,T \in \mathbb{R}\) (\(c \neq 0\), \(T \gt 0\)) and \(f\) is a nonnegative function with \(r\) (\(r\geq 0\)) continuous bounded derivatives. We prove an upper bound on the complexity for linear information showing that a speed-up by two orders of magnitude can be obtained compared to standard information. We define an algorithm based on integral information and analyze its error, which provides an upper bound on the \(\varepsilon\)-complexity.
Keywords: boundary value problem, complexity, worst case setting, linear information.
Mathematics Subject Classification: 68Q25, 65L10.
Cite this article as:
Tomasz Drwięga, The use of integral information in the solution of a two-point boundary value problem, Opuscula Math. 27, no. 2 (2007), 205-220
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.